# SDR CALA2025101309983

- Difficulty date: September 17, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,230 hours, 24,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3721
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 188 BETWEEN STR 21 & 24 RT & CARD LP# 4423742 REF.AAR N/E:99950967.  REMOVED DAMAGED AREA ON FUSELAGE SKIN AND INSTALLED REPAIR AT BS 177 TO 196.5, S17R-24R,  REF AAR-MIA ESR-WI #2023803-17-12771 AND UNITED EC/RA 5310-08695.  PERFORM AN INSPECTION OF REPAIR IAW PART 2 OF THE LATEST REVISION OF ECRA 5310-08695.   INTERIM REPAIR PERFORMED IAW ECRA 5310-08695.  PERFORM AN INSPECTION OF THE REPAIR IAW PART 2 OF THE LATEST REVISION OF ECRA 5310-08695.
